Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1978, Volume 14, Number 9, Pages 1566–1575 (Mi de3485)  

Ordinary Differential Equations

A small parameter in a differential evasion game

P. B. Gusyatnikov, Yu. S. Ledyaev

Moscow Institute of Physics and Technology

Full text: PDF file (835 kB)

Bibliographic databases:
UDC: 518.733.431
Received: 12.07.1976

Citation: P. B. Gusyatnikov, Yu. S. Ledyaev, “A small parameter in a differential evasion game”, Differ. Uravn., 14:9 (1978), 1566–1575

Citation in format AMSBIB
\Bibitem{GusLed78}
\by P.~B.~Gusyatnikov, Yu.~S.~Ledyaev
\paper A small parameter in a differential evasion game
\jour Differ. Uravn.
\yr 1978
\vol 14
\issue 9
\pages 1566--1575
\mathnet{http://mi.mathnet.ru/de3485}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=509515}
\zmath{https://zbmath.org/?q=an:0399.90114}


Linking options:
  • http://mi.mathnet.ru/eng/de3485
  • http://mi.mathnet.ru/eng/de/v14/i9/p1566

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:62
    Full text:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021